# SDR CA070727008

- Difficulty date: July 17, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 43,554 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: VI151000
- Condition: Faulted
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT ABORTED TAKEOFF DUE TO A DRAGGING BRAKE. UPON MAINTENANCE INSPECTION THE RT BRAKE MASTER CYLINDERS WERE FOUND AT FAULT.  BRAKE PRESSURE COULD NOT BE RELEASED BY THE AFFECTED MASTER CYLINDERS.  BOTH NR 2 AND NR 4 BRAKE MASTER CYLINDERS WERE REPLACED.   NR 2 CYLINDER P/N V-1000 S/N 3187 TSO - 4382.9,  NR 4 CYLINDER P/N VI-15-1000 S/N 13008 TSO- 7753.3. (TC NR 20070727008)
